MAUDE Adverse Event Report: BECTON DICKINSON AND CO. BD MICRO-FINE ULTRA¿ PRO PEN NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON AND CO. BD MICRO-FINE ULTRA¿ PRO PEN NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 8975
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/27/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that at least 20 bd micro-fine ultra¿ pro pen needles were unable to deliver insulin.The following information was provided by the initial reporter: i am a type 2 diabetic.Needle was unusable because the insulin does not pass and those at least 20 times on a box.
 
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
H6: investigation summary no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.A lot history review was carried out and no related non conformances were raised in association with this packaged lot concluding all inspections were performed as per the applicable operations and met qc specifications.
 
Event or Problem Description

Brand Name
BD MICRO-FINE ULTRA¿ PRO PEN NEEDLE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON AND CO.
pottery road
dun laoghaire co
Manufacturer (Section G)
BECTON DICKINSON AND CO.
pottery road
dun laoghaire co
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key14138416
Report Number9616656-2022-00426
Device Sequence Number15016247
Product Code FMI
UDI-Device Identifier10885403897511
UDI-Public10885403897511
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K133532
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/30/2026
Device Model Number8975
Device Catalogue Number320562
Device Lot Number1103573
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2022
Supplement Date Received by Manufacturer04/20/2022
Initial Report FDA Received Date04/18/2022
Supplement Report FDA Received Date05/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown